# SDR MASA2009012800047

- Difficulty date: January 28, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- Aircraft time: 16,962 hours, 16,308 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 7200 ORD.  CREW REPORTED HAVING A RT WING EMERGENCY EXIT SIGN INOPERATIVE.  MX RESECURED A LOOSE CONNECTOR IN THE CABIN.
